Alert archive / Alabama / Flash Flood Warnings in 2009

Flash Flood Warning 16, NWS Mobile, AL

April 13, 20095 counties in Alabama; 4 counties in Mississippi

NWS Mobile, AL issued this flash flood warning at Apr 13, 2009, 3:50 AM CDT for 5 counties in Alabama; 4 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2009, 3:50 AM CDT (08:50 UTC)
Expired
Apr 13, 2009, 6:45 AM CDT
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Clarke County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2009-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2009-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 485 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1395 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
485 m²/s²
0-3 km storm-relative helicity
608 m²/s²
Significant tornado parameter
5.0
Supercell composite
19.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMOB 130850
FFWMOB
ALC003-025-097-099-129-MSC039-041-111-131-131145-
/O.NEW.KMOB.FF.W.0016.090413T0850Z-090413T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
350 AM CDT MON APR 13 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF LUCEDALE...
  SOUTHEASTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  SOUTHEASTERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
  EASTERN STONE COUNTY IN SOUTHEAST MISSISSIPPI...
  NORTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  SOUTHEASTERN CLARKE COUNTY IN SOUTHWEST ALABAMA...
  NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
  SOUTHERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 645 AM CDT

* AT 338 AM CDT...REPORTS FROM THE PUBLIC AND RADAR INDICATION OF 
POSSIBLE FLASH FLOODING FROM THUNDERSTORMS WERE NOTED FROM SOUTHWEST 
MONROE COUNTY ACROSS SOUTHERN WASHINGTON INTO STONE COUNTY 
MISSISSIPPI.   RADAR INDICATES THAT UP TO 8 AND A HALF INCHES OF 
RAIN HAS FELL SINCE SUNDAY EVENING OVER SOME AREAS. RAIN CONTINUES 
TO FALL ACROSS THE WARNED AREA...ALTHOUGH NOT AS HEAVY AS 
EARLIER...AN ADDITIONAL 1 TO 2 INCHES ARE POSSIBLE AS THE HEAVY RAIN 
AND THUNDERSTORMS MOVE SLOWLY EAST.  

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CHRYSLER...MOFFET...MOVELLA...HOMEWOOD...GEORGETOWN...MOUNT
  VERNON...FORT STODDARD...LITTLE RIVER...CHASTANG...TURNERVILLE...
  WILMER...CHUNCHULA...MINEOLA...BLACKSHER...LOTT AND COLEMAN DAIRY
  RO...TENSAW...BUCKS...SALCO...BIG CREEK LAKE...URIAH...LATHAM...OAK
  GROVE...CELESTE...AXIS...VAUGHN...REDTOWN...STOCKTON AND LOTTIE

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES  ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3164 8768 3127 8745 3124 8755 3125 8761
      3111 8762 3072 8842 3073 8886 3068 8888
      3068 8903 3081 8914

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 3:55 PM CDT, 11 hours 55 minutes earlier.

Area forecast discussion, Apr 12, 3:55 PM CDT, 11 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CDT SUN APR 12 2009

.SHORT TERM...(TONIGHT THROUGH TUESDAY)...AFTERNOON WATER VAPOR
IMAGERY SHOWS A LARGE UPPER LOW CURRENTLY MOVING EASTWARD ACROSS THE
TEXAS PANHANDLE. DOWNSTREAM OF THIS LOW ON THE LEADING EDGE OF THE
UPPER LEVEL HEIGHT FALLS STRONG TO SEVERE THUNDERSTORMS HAVE
DEVELOPED FROM WESTERN MISSISSIPPI SOUTHWARD INTO CENTRAL LOUISIANA.
MEANWHILE A WARM FRONT ACROSS THE NORTH CENTRAL GULF CONTINUES TO
MOVE SLOWLY NORTHWARD AND WILL ACCELERATE NORTHWARD LATER THIS
EVENING AS THE GREATER HEIGHT FALLS APPROACH. THIS WILL BRING MUCH
MORE UNSTABLE AIR ACROSS THE CENTRAL GULF COAST WITH DEWPOINTS IN
THE MID AND UPPER 60S. THUS THE LINE OF THUNDERSTORMS MOVING ACROSS
LOUISIANA WILL LIKELY MAINTAIN SOME INTENSITY AS IT MOVES TOWARD THE
AREA LATER THIS EVENING AND TONIGHT. THE LINEAR NATURE OF THE SYSTEM
MAKES STRAIGHT LINE WIND DAMAGE THE MAIN THREAT...HOWEVER THE
TORNADO AND ALSO THE LARGE HAIL THREAT WILL INCREASE TONIGHT AS THE
WARM FRONT MOVES INLAND. ANY ISOLATED DEVELOPMENT AHEAD OF THE LINE
WILL HAVE TO BE CLOSELY MONITORED DUE TO THE ENHANCED DIRECTIONAL
SHEAR IN THE VICINITY OF THE FRONT.

THE MAIN COLD FRONT ASSOCIATED WITH THE UPPER TROUGH WILL NOT
APPROACH UNTIL LATE MONDAY MORNING. MODELS INDICATE THAT THERE WILL
BE A BREAK BETWEEN THE MORNING ACTIVITY AND FRONT. THIS WILL ALLOW
FOR HEATING AND FOR INSTABILITY VALUES TO RAPIDLY CLIMB DURING THE
LATE MORNING AND AFTERNOON HOURS AS TEMPS WARM INTO THE MID AND
UPPER 70S WITH DEWPOINTS IN THE 60S. SFC WINDS WILL HAVE VEERED
AFTER THE MORNING STORMS...CUTTING DOWN ON DIRECTIONAL SHEAR.
HOWEVER...ENOUGH SPEED SHEAR IS STILL EXPECTED TO CREATE A RISK OF
SEVERE WEATHER WITH THUNDERSTORMS THAT DEVELOP AHEAD OF THE
COLD FRONT. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OUT FOR
THE WESTERN HALF OF THE AREA TONIGHT AND A SLIGHT RISK OUT FOR THE
ENTIRE CENTRAL GULF COAST ON MONDAY.

THE COLD FRONT WILL CLEAR THE AREA MONDAY NIGHT WITH A COOLER
AND DRIER AIRMASS MOVING IN FOR TUESDAY. /13

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)...A DRY MID WEEK PERIOD IS
EXPECTED AS HIGH PRESSURE MOVES ACROSS THE REGION. TEMPERATURES ARE
ALSO EXPECTED TO REBOUND INTO THE MIDDLE AND UPPER 70S DURING THE
PERIOD AS UPPER RIDGING BUILDS ACROSS THE SOUTHEAST. RAIN CHANCES
REMAIN GENERALLY LOW UNTIL LATE IN THE PERIOD DUE TO THE BLOCKING
UPPER RIDGE. /13

&&

.AVIATION...LEFT SOME ISOLATED CONVECTION AROUND THE TAF SITES
THROUGH THE EARLY EVENING...THEN GRADUALLY WORSEN CONDITIONS AFTER
06Z WHEN WE BRING CIGS DOWN TO IFR BY 09Z WITH INCREASE IN STRONG
CONVECTION MOVING IN FROM THE WEST.  WE COULD GET SOME STRONG STORMS
IN OUR VICINITY LATE TONIGHT AND MONDAY. /05

&&

.MARINE...A WARM FRONT OVER THE NORTHERN GULF OF MEXICO WILL MOVE
INLAND ACROSS SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA TONIGHT.
STRONG SOUTHEASTERLY WINDS OVER THE COASTAL WATERS WILL BECOME MORE
SOUTHERLY MONDAY MORNING WITH SHOWERS AND THUNDERSTORMS INCREASING
ACROSS THE CENTRAL GULF COAST REGION THROUGH THE OVERNIGHT HOURS AND
INTO MONDAY.  SOME THUNDERSTORMS WILL BE STRONG WITH WIND GUSTS IN
EXCESS OF GALE FORCE.  THE WINDS WILL BECOME SOUTHWESTERLY AND
DIMINISH SOMEWHAT ON MONDAY AS THE WARM FRONT MOVES INLAND AND A
COLD FRONT MOVES SLOWLY SOUTHEAST ACROSS MISSISSIPPI.  THE COLD
FRONT WILL MOVE EAST ACROSS THE COASTAL WATERS MONDAY NIGHT WITH A
STRONG NORTHWESTERLY WIND EXPECTED IN ITS WAKE THROUGH EARLY
TUESDAY. /05

&&

.FIRE WEATHER...RAIN CHANCES WILL CONTINUE TO INCREASE THROUGH
TONIGHT AS A COLD FRONT APPROACHES THE REGION. THIS WILL CREATE GOOD
CHANCES OF RAIN TONIGHT THROUGH MONDAY AFTERNOON. DRIER AIR WILL
FILTER IN BEHIND THE FRONT TUESDAY INTO WEDNESDAY...HOWEVER RELATIVE
HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      64  77  52  74 /  90  70  30  10
PENSACOLA   65  75  58  73 /  70  80  40  10
DESTIN      64  71  61  70 /  60  90  70  10
EVERGREEN   62  75  53  73 /  80  80  30  10
WAYNESBORO  61  79  50  71 / 100  50  20  10
CAMDEN      60  78  54  71 / 100  80  30  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&

13.JC
05.JG
Hazardous weather outlook, Apr 12, 9:44 PM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
944 PM CDT SUN APR 12 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-131800-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
944 PM CDT SUN APR 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...

.DAY ONE...TONIGHT AND MONDAY.

A LINE OF THUNDERSTORMS WILL MOVE ACROSS SOUTHEAST MISSISSIPPI AND
SOUTHWEST ALABAMA THROUGH THE LATE EVENING HOURS AND INTO THE EARLY
MORNING HOURS ON MONDAY.  NUMEROUS THUNDERSTORMS ARE EXPECTED TO BE
ONGOING ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE FROM 3 AM ON THROUGH MONDAY AFTERNOON...WITH
ADDITIONAL SCATTERED THUNDERSTORMS DEVELOPING OVER SOUTHEAST
MISSISSIPPI IN THE AFTERNOON AS A COLD FRONT ADVANCES INTO THE AREA.

THROUGH 3 AM THE GREATER RISK FOR SEVERE STORMS WILL BE FOR AREAS
ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR...THEN THE GREATER RISK
FOR SEVERE STORMS SHIFTS GENERALLY EAST OF THE INTERSTATE 65
CORRIDOR AFTER 3 AM AND ON THROUGH MONDAY AFTERNOON.

THROUGHOUT THIS PERIOD...SOME OF THE THUNDERSTORMS COULD BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS.  THERE
IS ALSO THE POTENTIAL THAT ISOLATED TORNADOES COULD ALSO FORM WITH
THE SEVERE STORMS.

SOUTHEASTERLY WINDS AT 20 TO 25 KNOTS WILL BECOME SOUTHERLY THROUGH
MONDAY MORNING.  THE STRONG SOUTHERLY WINDS AND ROUGH SEAS TO NEAR 7
FEET OFFSHORE WILL CREATE A HAZARD FOR SMALL CRAFT OPERATORS.  IN
ADDITION...THE STRONG SOUTHERLY WINDS AND LARGE SPRING TIDES WILL
MAINTAIN A HIGH RISK FOR DEADLY RIP CURRENTS IN THE SURF ZONE AT
AREA BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH FRIDAY.

A COLD FRONT WILL MOVE EAST ACROSS THE CENTRAL GULF COAST REGION
LATE MONDAY NIGHT WITH A DRIER AIRMASS MOVING IN ACROSS THE REGION.
WINDS ACROSS THE MARINE AREA WILL SHIFT TO THE NORTHWEST FOLLOWING
THE COLD FRONTAL PASSAGE.  SMALL CRAFT ADVISORIES WILL LIKELY BE
REQUIRED LATE MONDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS MAY BE REQUIRED TONIGHT AND DURING THE DAY
ON MONDAY.

In the hours before

Local storm report, Apr 12, 11:43 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1143 PM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             THOMASVILLE             31.91N 87.74W
04/12/2009  E0.25 INCH       CLARKE             AL   PUBLIC

&&
Local storm report, Apr 13, 12:17 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1217 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND DMG     THOMASVILLE             31.91N 87.74W
04/12/2009                   CLARKE             AL   EMERGENCY MNGR

            12 TO 15 TREES DOWN ALONG GATES DRIVE NEAR HWY 5.

1122 PM     HAIL             THOMASVILLE             31.91N 87.74W
04/12/2009  E0.75 INCH       CLARKE             AL   EMERGENCY MNGR

            MULTIPLE REPORTS OF DIME TO PENNY SIZE HAIL IN
            THOMASVILLE.

&&

CACERES
Local storm report, Apr 13, 12:41 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1241 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     FULTON                  31.79N 87.73W
04/12/2009                   CLARKE             AL   FIRE DEPT/RESCUE

            TREES DOWN NEAR HWY 43 AND SKYLINE ROAD. BROKEN GAS LINE
            DUE FROM UPROOTING OF TREES.

&&

CACERES
Local storm report, Apr 13, 1:05 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
105 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      FULTON                  31.79N 87.73W
04/13/2009                   CLARKE             AL   EMERGENCY MNGR

            THE FIRE DEPT AND POST OFFICE IN FULTON ARE REPORTED
            FLOODED. WATER IS COVERING THE RAILROAD TRACKS NEAR
            FULTON.

&&

CACERES
Local storm report, Apr 13, 3:08 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
308 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     FLASH FLOOD      WAYNESBORO              31.67N 88.65W
04/13/2009                   WAYNE              MS   LAW ENFORCEMENT

            SEVERAL ROADS ARE FLOODED IN WAYNESBORO. ALSO WATER
            COVERS PORTIONS OF OLD HWY 45.

0249 AM     FLASH FLOOD      RICHTON                 31.35N 88.94W
04/13/2009                   PERRY              MS   LAW ENFORCEMENT

            SEVERAL ROADS ARE REPORTED FLOODED IN RICHTON. WATER
            COVERS SEVERAL COUNTY ROADS INCLUDING HWY 42.

&&

CACERES

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:51 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington39 min
Apr 12, 10:12 PM CDTTornado WarningMOBChoctaw33 min
Apr 12, 10:32 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington58 min
Apr 12, 10:34 PM CDTTornado WarningMOBChoctaw, Clarke41 min
Apr 12, 11:17 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Washington, Wilcox58 min
Apr 13, 12:06 AM CDTSevere Thunderstorm WarningMOBButler, Wilcox39 min
Apr 13, 12:55 AM CDTFlash Flood WarningMOBChoctaw, Clarke, Washington3 hr
Apr 13, 2:15 AM CDTSevere Thunderstorm WarningMOBButler, Crenshaw45 min
Apr 13, 2:35 AM CDTSevere Thunderstorm WarningMOBMobile40 min
Apr 13, 2:52 AM CDTSevere Thunderstorm WarningMOBClarke, Washington53 min
Apr 13, 3:00 AM CDTSevere Thunderstorm WarningMOBConecuh, Monroe45 min
Apr 13, 4:16 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia29 min
Apr 13, 4:36 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia39 min
Apr 13, 4:44 AM CDTTornado WarningMOBEscambia21 min
Apr 13, 5:10 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia36 min
Apr 13, 5:42 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia33 min
Apr 13, 6:27 AM CDTSevere Thunderstorm WarningMOBCovington33 min
Apr 13, 6:56 AM CDTSevere Thunderstorm WarningMOBCovington24 min
Apr 13, 7:05 AM CDTSpecial Marine WarningMOB40 min
Apr 13, 7:12 AM CDTFlash Flood WarningMOBBaldwin, Conecuh, Covington, Escambia, Mobile3 hr
Apr 13, 7:33 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia42 min
Apr 13, 8:26 AM CDTSpecial Marine WarningMOB49 min
Apr 13, 8:35 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile40 min
Apr 13, 9:10 AM CDTSevere Thunderstorm WarningMOBCovington50 min
Apr 13, 9:20 AM CDTFlash Flood WarningMOBCovington, Escambia115 min
Apr 13, 9:37 AM CDTSpecial Marine WarningMOB83 min
Apr 13, 9:53 AM CDTRiver Flood WarningMOBEscambia5 days
Apr 13, 10:41 AM CDTSpecial Marine WarningMOB79 min
Apr 13, 11:30 AM CDTRiver Flood WarningMOBMobile23 hr
Apr 13, 12:01 PM CDTSpecial Marine WarningMOB119 min
Apr 13, 2:03 PM CDTRiver Flood WarningMOBCovington, Escambia50 hr
Apr 13, 2:15 PM CDTSpecial Marine WarningMOB2 hr
Apr 13, 4:12 PM CDTSpecial Marine WarningMOB2 hr
Apr 12, 9:07 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne53 min
Apr 12, 11:01 PM CDTFlash Flood WarningMOBWayne119 min
Apr 12, 11:11 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Stone64 min
Apr 12, 11:27 PM CDTTornado WarningMOBGreene, Perry, Wayne50 min
Apr 13, 4:51 AM CDTRiver Flood WarningMOBGeorge, Greene, Perry6 days
Apr 13, 4:51 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne5 days
Apr 13, 8:32 AM CDTRiver Flood WarningMOBGeorge, Greene, Jackson5 days
Apr 13, 6:13 PM CDTSevere Thunderstorm WarningMOBGeorge, Stone47 min

Nearby

Flash Flood Warnings in Alabama, 2009Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.